MAUDE Adverse Event Report: COOPERSURGICAL, INC. INSORB; SKIN STAPLER/STAPLE, BIOABSORBABLE

COOPERSURGICAL, INC. INSORB; SKIN STAPLER/STAPLE, BIOABSORBABLE
Model Number 2030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a caesarean section on an unknown date.At some point, post surgery, the surgical site partially re-opened.Attempts have been made, but no additional information has been provided.(b)(4).
 
Additional Manufacturer Narrative
Updated: distribution history the complaint product was manufactured by csi on 7/11/2024.Manufacturing record review dhr was reviewed and no nonconformities related to the complaint condition were noted.Incoming inspection review incoming inspection record review not applicable to this product.Historical complaint review a review of the 2-year complaint history showed few cases of similar conditions in which the patient opened after surgery.However, those cases were unconfirmed as no objective evidence was provided and postoperative care was also unknown.Product receipt the complaint product was not returned to csi.The complaint was received via phone call and the customer indicated the product was not available.Visual evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Any relevent customer or clinical information procedure: c-section.Root cause no definitive root cause for this issue could be reliably determined, as no product was sent for evaluation however, according to (b)(4) issued by the same customer, same lot number and same procedure, in that case the returned product tested to specifications.It's worth mentioning that the details about the surgery and the procedure are unknown as also the proficiency and technique from the physician performing the procedure.The ifu demonstrates the proper closure technique and mentions the considerations in order to minimize superficial or external staple placements, the post-operative care followed is also unknown.Wound separation is a potential adverse reaction as indicated in the ifu.Corrective action coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information.

Brand Name
INSORB
Common Device Name
SKIN STAPLER/STAPLE, BIOABSORBABLE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key21874784
Report Number1216677-2025-00018
Device Sequence Number12737557
Product Code GDW
UDI-Device Identifier00867516000104
UDI-Public(01)00867516000104(10)619044400
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K120373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2030
Device Catalogue Number2030
Device Lot Number619044400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale